×

Found 18 Documents (Results 1–18)

100
MathJax

On the asymptotics of sharp constants in Markov-Bernstein inequalities in integral metrics with classical weight. (English. Russian original) Zbl 0957.41008

Russ. Math. Surv. 55, No. 1, 163-165 (2000); translation from Usp. Mat. Nauk 55, No. 1, 173-174 (2000).
MSC:  41A17 41A44 46E15
PDF BibTeX XML Cite
Full Text: DOI

Mikhail Shlyomovich Birman (on his 70th birthday). (English. Russian original) Zbl 0958.01026

Russ. Math. Surv. 55, No. 1, 201-205 (2000); translation from Usp. Mat. Nauk 55, No. 1, 204-207 (2000).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

On the representation of a natural number as a sum of three almost equal terms generated by primes. (English. Russian original) Zbl 0959.11044

Russ. Math. Surv. 55, No. 1, 171-172 (2000); translation from Usp. Mat. Nauk 55, No. 1, 197-198 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Holomorphic bundles and scalar difference operators: single-point constructions. (English. Russian original) Zbl 1101.14315

Russ. Math. Surv. 55, No. 1, 180-181 (2000); translation from Usp. Mat. Nauk 55, No. 1, 187-188 (2000).
MSC:  14H70 37K20 37K10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Singularities of affine fibrations in the regularity theory of Fourier integral operators. (English. Russian original) Zbl 0961.35194

Russ. Math. Surv. 55, No. 1, 93-161 (2000); translation from Usp. Mat. Nauk 55, No. 1, 99-170 (2000).
PDF BibTeX XML Cite
Full Text: DOI

The existence and measure of ergodic foliations in Novikov’s problem of the semiclassical motion of an electron. (English. Russian original) Zbl 0984.37109

Russ. Math. Surv. 55, No. 1, 166-168 (2000); translation from Usp. Mat. Nauk 55, No. 1, 181-182 (2000).
PDF BibTeX XML Cite

The existence of analytic primitives on an arbitrary subset of the complex plane. (English. Russian original) Zbl 0954.30001

Russ. Math. Surv. 55, No. 1, 192-194 (2000); translation from Usp. Mat. Nauk 55, No. 1, 183-184 (2000).
MSC:  30A99
PDF BibTeX XML Cite

Spectral properties of an indecomposable non-negative matrix and its principal submatrices of co-order one. (English. Russian original) Zbl 0959.15021

Russ. Math. Surv. 55, No. 1, 184-185 (2000); translation from Usp. Mat. Nauk 55, No. 1, 191-192 (2000).
MSC:  15B48 15A18 15A21
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Biographic Reference